`a`
The Journal of Geometric Mechanics (JGM)
 

Volume 9,Number 3,     September 2017

Special issue on infinite-dimensional Riemannian geometry, Part II

1

About simple variational splines from the Hamiltonian viewpoint    Pages : 257 - 290

Paula Balseiro,  Teresinha J. Stuchi,  Alejandro Cabrera and Jair Koiller

 Abstract       References       Full Text      Related Articles

2

Probability measures on infinite-dimensional Stiefel manifolds    Pages : 291 - 316

Eleonora Bardelli and Andrea Carlo Giuseppe Mennucci

 Abstract       References       Full Text      Related Articles

3

Complete spelling rules for the Monster tower over three-space    Pages : 317 - 333

Alex Castro,  Wyatt Howard and Corey Shanbrom

 Abstract       References       Full Text      Related Articles

4

Geometry of matrix decompositions seen through optimal transport and information geometry    Pages : 335 - 390

Klas Modin

 Abstract       References       Full Text      Related Articles

5

Modelling anisotropic covariance using stochastic development and sub-Riemannian frame bundle geometry    Pages : 391 - 410

Stefan Sommer and Anne Marie Svane

 Abstract       References       Full Text      Related Articles